RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 167, Pages 3–24 (Mi tm2232)  

This article is cited in 1 scientific paper (total in 3 paper)

On geodesic flows satisfying condition (U)

D. V. Anosov


Full text: PDF file (2879 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 167, 1–22

Bibliographic databases:
UDC: 517.7+513.9

Citation: D. V. Anosov, “On geodesic flows satisfying condition (U)”, Current problems in mathematics. Mathematical analysis, algebra, topology, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 167, 1985, 3–24; Proc. Steklov Inst. Math., 167 (1986), 1–22

Citation in format AMSBIB
\Bibitem{Ano85}
\by D.~V.~Anosov
\paper On geodesic flows satisfying condition~(U)
\inbook Current problems in mathematics. Mathematical analysis, algebra, topology
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 167
\pages 3--24
\mathnet{http://mi.mathnet.ru/tm2232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804066}
\zmath{https://zbmath.org/?q=an:0598.58001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 167
\pages 1--22


Linking options:
  • http://mi.mathnet.ru/eng/tm2232
  • http://mi.mathnet.ru/eng/tm/v167/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Solodov, “Topological topics in dynamical systems theory”, Russian Math. Surveys, 46:4 (1991), 107–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:182
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020